# SDR SCNA97110

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT,  CRACKS WERE NOTED ON LEFT SIDE OF FRAME 760 AROUND 2 FORWARD HOLES.  COMPLIED WITH FRAME REPAIR IAW SERVICE BULLETIN 727-57-0112 AND DRAWING 65C33202, 65C37221, AND 65C21524.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 727-57-0112](https://openairdocs.org/service-documents/boeing/sb-727-57-0112.md). Cited as "SERVICE BULLETIN 727-57-0112". OpenAirDocs has a copy of revision 5
